# SDR VNAA2018062599901

- Difficulty date: June 25, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,230 hours, 34,080 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL INSIDE DOOR BELOW THE LOCK, LATCH BOX WAS CORRODED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06, AND 51-42-21.
